MathSciNet Relay Station
MathSciNet bibliographic data
MR1151719 62E15
Kokonendji, Célestin C.; Seshadri, Vanamamalai La méthode de Lindsay appliquée à la construction de familles exponentielles de fonction variance de degré $4$ en $\sqrt m$. (French) [The construction by Lindsay's method of variance functions of degree $4$ in $\sqrt m{}$] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 4, 305–308.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement